# SDR IPXA1567055

- Difficulty date: May 18, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N1042U2
- Condition: Gouged
- Location: Bs 1300 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9, AFT CARGO COMP STA 1300 FRAME SPLICE AT S-24L IS GOUGED.   REPLACED FRAME SPLICE AT STA 1300 S-24L IAW DWG 146N1006 AND SRM 51-40 -02.
